|(truvada) Dealing with Side Effects
Mar 13, 2012
Ok, I have been on Truvada for 6 months or so, and have gotten back to a healthy and beyond weight limit so you could say,lol.I have been adding so much waisteline and added fat deposits to stomach, i cant even fot into any of my pants now. I would love to know if i can keep it to a low minimum, and worried about too much protien intake, hearing it can cause kindey problems and failure if levels of protien are too high. I love protiens, and whats excetpable for a weekly/daily amount of such with Truvada users...aslo on Isentress as well, but have only heard things about truvada for these two side effects.
| Response from Mr. Vergel
There is no limitation on protein intake for people taking Truvada with normal creatinine clearance, so I would not worry too much about it if it is over 70. You can calculate your creatinine clearance if your doctor does not provide it in the lab test results by going to this link (you will need to ask your nurse what your creatinine blood levels are): Creatinine Clearance Calculator
Most labs in the Unites States are now including this calculated value.
For proper nutrition and exercise tips, read this article and watch these two funny videos: Outsmarting HIV with Proper Nutrition and Exercise
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.